advertisement
Question
Posted by: Aurora | 2012/05/22

Qlaira

`my daughter (16) was taking Minesse for a while to help with period pain and acne. She stopped taking it in February and her skin broke out badly. I’ ve put her back onto it but my pharmacist says that there is a new product on the market, which is very good. The product is Qlaira by Bayers –  would you recommend that she switch to this? It is apparently a natural product. It would be primarily to help her with her skin but also to alleviate mood swings and period pains. She does sffer from sleeplessness &  there is a possibility that shemay have Porphyria. I have read that Qlaira must only be taken from 18 years of age or can it under supervision of her gynae be taken at 16? She is only due to see her gynae at the end of the year. Please advise on your thoughts re Qlaira, thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I have no personal experience of Qlaira. It is a Pill like all the others, just with a different type of oestrogen. If she has no problems with Minesse it would be fine to continue. The Pill should be used under supervision of a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/05/30

I have no personal experience of Qlaira. It is a Pill like all the others, just with a different type of oestrogen. If she has no problems with Minesse it would be fine to continue. The Pill should be used under supervision of a gynaecologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement